# SDR CA990614081

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AILERON LOCK-OUT ON EICAS STATUS REPORT.  LEFT AILERON ACTUATOR REPLACED.
